Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The representation of a pair of integers by a pair of positive-definite binary quadratic forms

Authors: Kenneth Hardy, Pierre Kaplan and Kenneth S. Williams
Journal: Proc. Amer. Math. Soc. 105 (1989), 847-855
MSC: Primary 11E16; Secondary 11D85
MathSciNet review: 960644
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit formula is given for the number of representations of a pair of positive integers by a representative set of inequivalent pairs of integral positive-definite binary quadratic forms with given invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11E16, 11D85

Retrieve articles in all journals with MSC: 11E16, 11D85

Additional Information

PII: S 0002-9939(1989)0960644-0
Article copyright: © Copyright 1989 American Mathematical Society